# SDR MASA200601823

- Difficulty date: July 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 9,048 hours, 5,987 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 771410D
- Part serial: M1762
- Condition: Faulty
- Location: L/E Slat
- Part time: 1,251 hours, 808 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7285 IAD.  SLAT FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED RT IB SENSOR. (7-15-06)
